# SDR DLM88030261

- Difficulty date: March 20, 2003
- Submitted: April 2, 2003
- Operation: Air carrier
- Aircraft: N963DL
- Make and model: Doug MD-88
- Aircraft serial: 49982
- Aircraft time: 35,285 hours, 28,158 cycles
- Engine: Pwa JT8D219
- Engine time: 34,404 hours, 27,740 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: JT8D219
- Part serial: 725393
- Condition: Failed
- Location: Nr 2
- Part time: 34,404 hours, 27,740 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION THERE WAS A STRONG BURNED RUBBER ODOR IN THE COCKPIT AND THE CABIN THAT DISSIPATED AFTER SEVERAL MINUTES.  NO OTHER ABNORMAL INDICATION.  FLT ATTN REPORTED THAT A SIMILAR ODOR OCCURRED THIS MORNING ON DEPARTURE FROM DAB.  REPLACED NR 2 ENGINE, PERFORMED DUCT BURNOUT.
